# SDR ASAA2016041716437

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,780 hours, 10,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. CONTROLLER LOGGED TCV FAULT, ACCOMPLISHED BOTH TEMP CONTROLLERS BITE TEST IAW AMM TASK 21-51-00 AND FAULT CLEARED.  BOTH CONTROLLERS BITE CHECK OPS CHECK GOOD, NO EXISTING FAULT.
